# SDR DHL2000802001

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: G1519
- Part serial: 246
- Condition: Failed
- Location: Radar Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH RADAR INDICATORS SHOW GROUND RETURNS ONLY, BOTTOM LEFT AND RIGHT OF INDR NO RETURN IN CENTER OF INDR.  SAME AS PREVIUOS W/U.  REMOVED AND REPLACED RADAR CONTL PANEL PER M/M 34-41-0.  OPS OK.
